# SDR 29GA2017092000001

- Difficulty date: September 19, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N347AG
- Make and model: Saab 340B
- Aircraft serial: 340B447
- Aircraft time: 35,606 hours, 39,828 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 2084
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 0073, CABIN EMERGENCY LIGHT STAY ON HALF OF THE CABIN WITH EMERGENCY LIGHT SWITCH OFF POSITION. R&R EMERGENCY LIGHT POWER SUPPLY IAW AMM 33-50-10-04-1, OPS CHECK GOOD IAW AMM 33-50-00.
